# SDR YENA20100117008

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 11,272 hours, 6,980 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066011534001
- Part serial: 4471
- Condition: Failed
- Location: Radar Altimeter
- Part time: 10,990 hours, 6,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB1207 HPN-RSW CREW DIVERTED TO JFK DUE TO UNCOMMANDED LANDING GEAR ORAL WARNING AT 7000/9000/13000/17000 FT, COULD NOT CANCEL WARNING IT WOULD CONTINUE FOR SEVERAL MINUTES EACH OCCURRENCE.  JFK MX RETRIEVED FHDB AND DVDR DATA, DATA NOTED NR 2 RADAR ALTIMETER SYSTEM FAULTED AT APPROX 400 FT CAUSING A/C TO BELIEVE IT WAS AT 400 FT AND ASKED FOR THE GEAR TO BE EXTENDED.  PERFORMED AMM FIM 34-31-00-810-810, VERIFIED TRANSMIT COAX OF SYS NR 2 HAS GOOD INSULATION AND GOOD CONTINUITY.  REMOVED AND REPLACED NR 2 RADAR ALTIMETER TRANSCEIVER IAW AMM 34-31-01, ALL OPS CHECK GOOD.
